Aa
A
A
A
Close
Urology Community
19.5k Members
Avatar universal

penis aches itchs inside help ibuprofen anti depressants

I took an expired ibuprofen and immediately felt unwell. I then had a little bit of stomach upset but then had some anti depressant and anti psycotic meds and my stomach began to go crazy and I came down with bad heartburn and acid reflux

I was urinating all night then next day my penis was aches and pains and feels like itching inside

Urinating has changed also my stomach is bloated i have been constipated

Went to GP was given omeprazole

Will I be ok?

It feels like taking the old ibuprofen has caused this for me
0 Responses
Have an Answer?
Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.